I had a Restylane injection 3 days ago in both my left and right naso labial folds. The last time I had this procedure done was 12 months ago. The left side that was injected seems fine now, however since having the right side done the same day it looks like a thin gel worm under my skin.
I contacted the person who injected it and they say they've never come across this before. They said they contacted Resytlane and were informed that I should take antihistamines and/or ibuprofen for it and that it should settle within a week or two. I think the point has been missed and she's either put too much in one small area or not deep enough. I had this especially done before I go on holiday which is in 3 days time.
I am very self conscious of this extra area of thickness now running along my right naso line. The person who injected it is not based in my city and won't be back until November and I don't want to wait that long. I can honestly say that I had no such issues when I first had it done a year ago. The difference being the person carrying out the procedure is all. Any advice please?Why would the Restylane injection I had 3 days ago in my right naso labial fold look like a thin, raised vein or bendy worm under the skin and how long will it take to go or does some other method need to be used to remove it? It looks almost like a long scar line! Thanks Very Concerned, Leicester